# SDR CALA2015110694786

- Difficulty date: November 4, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 101,233 hours, 11,829 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 45H - 49H EMER EXIT LIGHTS INOPERATIVE.  SECURED SIDEWALL CONNECTION AT SEAT 50H, LIGHTS OPERATE NORMAL.
